| Model Number |
PCDD1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2018 and mesh was implanted during which the surgeon noted it had detached itself from the left abdominal wall and had become balled up in a mass of omentum and surgical tacks necessitating total explantation of the mesh.It was reported that the patient underwent removal surgery on (b)(6) 2020 during which the surgeon noted a sinus tract associated with mesh in additional intraabdominal adhesions.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.The patient had a previous mesh implanted on (b)(6) 2009 which is captured in separate file.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.